# SDR COMA2012041650030

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 23,700 hours, 27,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145330
- Condition: Corroded
- Location: Zone 100
- Part time: 23,700 hours, 27,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL ANGLES FOUND TO BE CORRODED BEYOND SRM 53-41-45-01 LIMITS.  FLOOR SILL ANGLES WERE REPAIRED IAW GREO  601R-53-41-666.
